`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 9,Number 5,     September 2003

1

On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients   Pages : 1081 - 1104

Kenneth Hvistendahl Karlsen and Nils Henrik Risebro

 Abstract       Full Text      Related Articles

2

Universal solutions of the heat equation on $\mathbb R^N$   Pages : 1105 - 1132

Thierry Cazenave,  Flávio Dickstein and Fred B. Weissler

 Abstract       Full Text      Related Articles

3

Homoclinic bifurcations, fat attractors and invariant curves   Pages : 1133 - 1148

Leonardo Mora

 Abstract       Full Text      Related Articles

4

Blow up of the isosceles 3--body problem with an infinitesimal mass   Pages : 1149 - 1173

Martha Alvarez-Ramírez and Joaquín Delgado

 Abstract       Full Text      Related Articles

5

Non-wandering sets of the powers of maps of a star   Pages : 1175 - 1184

Song Shao and Xiangdong Ye

 Abstract       Full Text      Related Articles

6

Periodic probability measures are dense in the set of invariant measures   Pages : 1185 - 1192

Michihiro Hirayama

 Abstract       Full Text      Related Articles

7

Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with weak cross-diffusion   Pages : 1193 - 1200

Y. S. Choi,  Roger Lui and Yoshio Yamada

 Abstract       Full Text      Related Articles

8

On the Newton method in robust control of fluid flow   Pages : 1201 - 1222

T. Tachim Medjo

 Abstract       Full Text      Related Articles

9

A spectral characterization of exponential stability for linear time-invariant systems on time scales    Pages : 1223 - 1241

Christian Pötzsche,  Stefan Siegmund and Fabian Wirth

 Abstract       Full Text      Related Articles

10

Convergence to strong nonlinear rarefaction waves for global smooth solutions of $p-$system with relaxation   Pages : 1243 - 1262

Huijiang Zhao and Yinchuan Zhao

 Abstract       Full Text      Related Articles

11

Generalized quasilinearization method for semilinear hyperbolic problems   Pages : 1263 - 1275

T. Gnana Bhaskar,  S. Köksal and V. Lakshmikantham

 Abstract       Full Text      Related Articles

12

A priori estimates of global solutions of superlinear parabolic problems without variational structure   Pages : 1277 - 1292

Pavol Quittner and Philippe Souplet

 Abstract       Full Text      Related Articles

13

Bifurcation from a homoclinic orbit in partial functional differential equations   Pages : 1293 - 1322

Shigui Ruan,  Junjie Wei and Jianhong Wu

 Abstract       Full Text      Related Articles

14

Omega-chaos almost everywhere   Pages : 1323 - 1327

Jaroslav Smítal and Marta Štefánková

 Abstract       Full Text      Related Articles

15

On a generalized Wirtinger inequality   Pages : 1329 - 1341

Gisella Croce and Bernard Dacorogna

 Abstract       Full Text      Related Articles

16

Chaotic trajectories for natural systems on a torus   Pages : 1343 - 1357

M. L. Bertotti and Sergey V. Bolotin

 Abstract       Full Text      Related Articles